# SDR DALA13027150950

- Difficulty date: June 3, 2013
- Submitted: June 5, 2013
- Operation: Air carrier
- Aircraft: N950DL
- Make and model: Doug MD-88
- Aircraft serial: 49881
- Aircraft time: 60,965 hours, 45,858 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1418
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FUSELAGE SKIN AT STA Y=1418 BETWEEN LONGERON 2 AND 3LT WITH A LENGTH OF 0.593 INCH.  CRACK REMOVED, REPAIR DOUBLERS & FILLERS WERE FABRICATED AND INSTALLED IAW ER/A 514799-14AD REV ORIGINAL. REPAIR WAS IDENTIFIED IAW PS 900-5-1, NR 4.
